# SDR FDEA201408182196

- Difficulty date: August 18, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Part number: MS20427M616
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT CARGO EXISTING REPAIR RT SIDE THE FASTENERS ARE CORRODED AT BS 1420 - 1440 & STRINGER 26 - 27.  ACCOMPLISHED F-5330-T0310527 PT 1 TITLE : AD 2006-11-11- FUSELAGE SKIN REPAIR NR 2 CARGO DOORWAY LOWER AFT EDGE BETWEEN BS 1410 TO BS 1445.  REPAIR CLASSIFIED AS MAJOR.
